# SDR IPXA09M55905

- Difficulty date: April 24, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Xors 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LOWER ACCESS NR 519CB COMPT FOUND BEADED DOUBLER CRACKED AS MARKED, STA XORS 536 APPROX.  DAMAGE AREA AT BEADED DOUBLER TRIM OFF PER SRM 57-10-00, FIG 27, VOL I, REV 40.  HFEC INSP C/O ON TRIMMED OUT EDGE AND FOUND NO CRACK EVIDENT.  REPAIR ANGLES, REPAIR FILLER AND REPAIR DOUBLER FABRICATED PER SRM 57-10-00 FIG 27, VOL I, REV 40.  REPAIR PARTS HOLES PICKED-UP, PROTECTED AND PAINTED.  REPAIR PARTS INSTALLED PER SRM 57-10-00 FIG 27, VOL I, REV 40.
